# SDR C77A20130616014

- Difficulty date: June 13, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,470 hours, 8,815 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0410204
- Condition: Worn
- Location: Thrust Reverser
- Part time: 15,470 hours, 8,815 cycles
- Component: Thrust Reverser
- Component part number: 15G0003013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INBD THRUST REVERSER, FWD 12 O'CLOCK PLATFORM SEAL IS TORN    IAW THE EFFECTIVITY OF THESE THRUST REVERSERS, THE SEALS REQUIRED ARE NO LONGER MANUFACTURERED.  REPLACED SEALS  BY INCORPORATION OF SB 78-0055, R01 IAW EO E17X-7800-001.2 REV 3.
